# SDR N6WA20140324001

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,297 hours, 20,214 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MULTIPLE PAX DOOR HANDLE CAUTION MESSAGES IN FLIGHT.  R & R PAX DOOR HANDLE PROXIMITY SENSOR PX 107, SYS OPERATIONS CHECKED GOOD IAW AM 52-70-04.
